# SDR CALA2023022200504

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 111,189 hours, 11,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 16247
- Condition: Failed
- Location: M33400
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, SEAT 22A TO SEAT 37A CEILING EMER LT BATTERY PACK CAPACITY CHECK FAIL (M33400, DOOR 3L). TRANSFER NR WO.1482076 AND ORIGINATED BY V907894.
